help button home button ClinMed NetPrints
HOME HELP FEEDBACK BROWSE ARTICLES BROWSE BY AUTHOR
Warning: This article has not yet been accepted for publication by a peer reviewed journal. It is presented here mainly for the benefit of fellow researchers. Casual readers should not act on its findings, and journalists should be wary of reporting them.

This Article
Right arrow Full Text
Right arrow HTML Page - tableau_lyell.htslp
Services
Right arrow Similar articles in this netprints
Right arrow Download to citation manager
Citing Articles
Right arrow Citing Articles via Google Scholar
Google Scholar
Right arrow Articles by Khaldi, N.
Right arrow Articles by Gromb, S.
Right arrow Search for Related Content
PubMed
Right arrow Articles by Khaldi, N.
Right arrow Articles by Gromb, S.
Related Collections
Right arrow CLINICAL:
Dermatology

Right arrow Drugs:
Pharmacology and toxicology

Right arrow Respiratory Medicine:
Drugs: respiratory system

Right arrow Surgery:
Otolaryngology/ENT

clinmed/2003010004v1 (February 13, 2003)
Contact author(s) for copyright information

LYELL’S SYNDROME AND CLARITHROMYCIN

Nadia Khaldi, Koffi Botti, Antoine Oliveira, and Sophie Gromb

Lyell’s syndrome almost always occurs after taking medication and mortality is high, particularly due to infectious complications. Despite spectacular clinical signs, it is mainly diagnosed with pathologic techniques. The involvement of a drug as sole cause of such an allergic reaction must be demonstrated, especially since the molecule incriminated is not generally known to be a classical cause of this reaction. The imputability is based on a number of clinical arguments. The present study describes a female patient who rapidly developed an extensive bullous toxidermia after taking clarithromycin for tonsillitis. The case illustrates the process involved in attributing imputability to a molecule.





HOME HELP FEEDBACK BROWSE ARTICLES BROWSE BY AUTHOR